MathSciNet Relay Station
MathSciNet bibliographic data
MR2140274 (2006f:47005) 47A12 (15A60 46B20)
Ed-dari, Elmouloudi On the numerical index of Banach spaces. Linear Algebra Appl. 403 (2005), 86–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement